Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On D. Peterson's comparison formula for Gromov-Witten invariants of $G/P$


Author: Christopher T. Woodward
Journal: Proc. Amer. Math. Soc. 133 (2005), 1601-1609
MSC (2000): Primary 14L30, 14L24, 05Exx
Published electronically: January 21, 2005
MathSciNet review: 2120266
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a formula of Dale Peterson comparing Gromov-Witten (GW) invariants of $G/P$ to those of $G/B$ using canonical reductions of bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14L30, 14L24, 05Exx

Retrieve articles in all journals with MSC (2000): 14L30, 14L24, 05Exx


Additional Information

Christopher T. Woodward
Affiliation: Department of Mathematics-Hill Center, Rutgers University, 110 Frelinghuysen Road, Piscataway, New Jersey 08854-8019
Email: ctw@math.rutgers.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07709-9
PII: S 0002-9939(05)07709-9
Keywords: Quantum cohomology, Gromov-Witten invariants, Schubert calculus
Received by editor(s): July 23, 2002
Received by editor(s) in revised form: February 23, 2004
Published electronically: January 21, 2005
Additional Notes: This research was partially supported by NSF grants DMS9971357 and DMS0093647
Communicated by: Michael Stillman
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.